RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 5, Pages 1079–1082 (Mi dan39214)  

MATHEMATICS

Best approximations for functions of two variables

V. N. Temlyakov

Moscow Institute of Physics and Technology, Dolgoprudny Moscow Region

Full text: PDF file (331 kB)

Bibliographic databases:
Presented: С. М. Никольский
Received: 25.03.1975

Citation: V. N. Temlyakov, “Best approximations for functions of two variables”, Dokl. Akad. Nauk SSSR, 223:5 (1975), 1079–1082

Citation in format AMSBIB
\Bibitem{Tem75}
\by V.~N.~Temlyakov
\paper Best approximations for functions of two variables
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 5
\pages 1079--1082
\mathnet{http://mi.mathnet.ru/dan39214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0402404}
\zmath{https://zbmath.org/?q=an:0324.41019}


Linking options:
  • http://mi.mathnet.ru/eng/dan39214
  • http://mi.mathnet.ru/eng/dan/v223/i5/p1079

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019